RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 46, Number 2, Pages 187–198 (Mi tmf2313)  

This article is cited in 1 scientific paper (total in 1 paper)

Multiplicative functionals and gauge fields

H. M. Khudaverdian, A. S. Schwarz


Abstract: Multiplicative functionals defined on curves are investigated and their connection with gauge fields established.

Full text: PDF file (1713 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 46:2, 124–132

Bibliographic databases:

Received: 19.03.1980

Citation: H. M. Khudaverdian, A. S. Schwarz, “Multiplicative functionals and gauge fields”, TMF, 46:2 (1981), 187–198; Theoret. and Math. Phys., 46:2 (1981), 124–132

Citation in format AMSBIB
\Bibitem{KhuSch81}
\by H.~M.~Khudaverdian, A.~S.~Schwarz
\paper Multiplicative functionals and gauge fields
\jour TMF
\yr 1981
\vol 46
\issue 2
\pages 187--198
\mathnet{http://mi.mathnet.ru/tmf2313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=612954}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 46
\issue 2
\pages 124--132
\crossref{https://doi.org/10.1007/BF01030846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NE30200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2313
  • http://mi.mathnet.ru/eng/tmf/v46/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gaiduk, H. M. Khudaverdian, A. S. Schwarz, “Integration over surfaces in superspace”, Theoret. and Math. Phys., 52:3 (1982), 862–868  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:197
    Full text:86
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019